# SDR SWAA2025101424025

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 50,125 hours, 30,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AISLE OVER WING EXIT SIGN FELL OFF.   REMOVED AND REPLACED CENTER AISLE OVERHEAD EXIT SIGN PER AMM 33-51-02. OPS CHECK GOOD.
